Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 526017, 9 pages
http://dx.doi.org/10.1155/2013/526017
Research Article

A Novel Approach to Control Design for Linear Neutral Time-Delay Systems

1Space Control and Inertial Technology Research Center, Harbin Institute of Technology, Harbin 150001, China
2Shenzhen Graduate School, Harbin Institute of Technology, Shenzhen 518055, China
3School of Information Science and Electrical Engineering, Harbin Institute of Technology at Weihai, Weihai 264200, China

Received 2 February 2013; Accepted 24 February 2013

Academic Editor: Ligang Wu

Copyright © 2013 Hongwei Xia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the problem of control of linear neutral systems with time-varying delay. Firstly, by applying a novel Lyapunov-Krasovskii functional which is constructed with the idea of delay partitioning approach, appropriate free-weighting matrices, an improved delay-dependent bounded real lemma (BRL) for neutral systems is established. By using the obtained BRL, a delay-dependent sufficient condition for the existence of a state-feedback controller, which ensures asymptotic stability and a prescribed performance level of the corresponding closed-loop system, is formulated in terms of linear matrix inequalities. Some numerical examples are given to illustrate the effectiveness of the proposed design method.